# SDR SWIA972291

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 17,662 hours, 24,078 cycles
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Smoke
- Condition: Detected
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT PACK INFLIGHT SET OFF LAV SMOKE DETECTOR.  RETURNED TO PDX.  REPOSITIONED RAM AIR DOOR SWITCH  TO CORRECT POSITION.  OPS CHECKS GOOD.  SECURED PANEL AND CONTROL KNOB.
